# SDR SIMA2018100124007

- Difficulty date: September 24, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 29,838 hours, 26,131 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Part number: 852701
- Part serial: A26193
- Condition: Failed
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

SPOILER FAIL ON DESCENT.-C/A-REMOVED AND REPLACED LT INBD PROX SWITCH AND RT OUTBOARD PROX SWITCH IAW AMM 27-63-04 OPS CHECK GOOD PER AMM 27-63-01. PROXIMITY SENSOR P/N 8-527-01 S/N A26193 LHG6
